Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 70, Pages 4435-4446

Graded transcendental extensions of graded fields

D√©partement de Mathématiques, Faculté de Sciences et Techniques de Fès, University Sidi Mohammed ben Abdellah, Fès BP 2202, Morocco

Received 2 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study transcendency properties for graded field extension and give an application to valued field extensions.